my problem with it is for the last two years i have been getting a very bad side effect,rhinisitis/hay fever and to combat i have to take zirtek hay fever tablets,plus beconase nasal spray for blocked /runny nose and eye drops,it seems to be getting worse,is there a alternative other than removal of my prostate..
Have you had allergy testing or sensitivity testing done? This would be the prick test for allergies and a blood test or possibly upper endoscopy biopsies used to determine sensitivities. There's always a possibility a medication may contain a chemical component in a particular generic that your body has allergies/sensitivities to - have you noticed if the pills changed in appearance around the time of your problem as this may indicate you should try name brand or alternative generic.
Also, if you've had a recent CBC with Differential since your problem began, do you have a normal eosinophil count? This is generally a marker indicating allergies or asthma are affecting someone --- but it isn't elevated by sensitivities ( versus allergies ), so a CBC could help direct you toward either allergy testing or sensitivity testing first.
I definitely don't think you have to have prostrate surgery yet if you haven't been seen by an Immunologist and a dietitian yet - one of these professionals may be able to help you feel better and prevent surgery. Best wishes!
- Tamsulosin Information for Consumers
- Tamsulosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2011 • 3 answers
Posted 18 May 2013 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 17 Nov 2016 • 2 answers